U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

What are the symptoms of a serious medication allergy?

1 doctor answer1 doctor weighed in
Dr. Paul Carter
A Verified Doctoranswered
A US doctor answeredLearn more
Various: A medication allergy may cause severe symptoms such as rash or hives, swelling of the tongue or throat, difficulty breathing, drop in blood pressure, loss of consciousness, or death.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 29, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.